RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 87, Number 3, Pages 376–390 (Mi tmf5497)  

This article is cited in 5 scientific papers (total in 5 papers)

Investigation of $p$-adic Green's function

A. Kh. Bikulov


Abstract: The properties of the $p$-adic Green's function of two-dimensional quantum field theory in the Euclidean formulation are studied. Methods of calculating some double integrals with respect to the Hear measure are considered.

Full text: PDF file (1078 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 87:3, 600–610

Bibliographic databases:

Received: 28.11.1990

Citation: A. Kh. Bikulov, “Investigation of $p$-adic Green's function”, TMF, 87:3 (1991), 376–390; Theoret. and Math. Phys., 87:3 (1991), 600–610

Citation in format AMSBIB
\Bibitem{Bik91}
\by A.~Kh.~Bikulov
\paper Investigation of $p$-adic Green's function
\jour TMF
\yr 1991
\vol 87
\issue 3
\pages 376--390
\mathnet{http://mi.mathnet.ru/tmf5497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1129672}
\zmath{https://zbmath.org/?q=an:0741.43008}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 87
\issue 3
\pages 600--610
\crossref{https://doi.org/10.1007/BF01017946}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GW78600002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5497
  • http://mi.mathnet.ru/eng/tmf/v87/i3/p376

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Kochubei, “On $p$-adic Green's functions”, Theoret. and Math. Phys., 96:1 (1993), 854–865  mathnet  crossref  mathscinet  zmath  isi
    2. A. Kh. Bikulov, I. V. Volovich, “$p$-adic Brownian motion”, Izv. Math., 61:3 (1997), 537–552  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. Kh. Bikulov, “Stochastic $p$-adic equations of mathematical physics”, Theoret. and Math. Phys., 119:2 (1999), 594–604  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. V. S. Vladimirov, “Tables of Integrals of Complex-Valued Functions of $p$-Adic Arguments”, Proc. Steklov Inst. Math., 284, suppl. 2 (2014), S1–S59  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. S. V. Kozyrev, “Methods and Applications of Ultrametric and $p$-Adic Analysis: From Wavelet Theory to Biophysics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S1–S84  mathnet  crossref  crossref  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:194
    Full text:69
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019